American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Jean-Pierre Conze, Tomasz Downarowicz and Jacek Serafin. Correlation of sequences and of measures, generic points for joinings and ergodicity of certain cocycles. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci. Ergodic Theorems for lower probabilities. Proc. Amer. Math. Soc. 144 (2016) 3381-3396.
Abstract, references, and article information   
View Article: PDF

[3] Michael Boshernitzan. Subgroup of interval exchanges generated by torsion elements and rotations. Proc. Amer. Math. Soc. 144 (2016) 2565-2573.
Abstract, references, and article information   
View Article: PDF

[4] Artur Avila and Vincent Delecroix. Weak mixing directions in non-arithmetic Veech surfaces. J. Amer. Math. Soc. 29 (2016) 1167-1208.
Abstract, references, and article information
View Article: PDF

[5] Aaron Hill. The inverse problem for canonically bounded rank-one transformations. Contemporary Mathematics 678 (2016) 219-229.
Book volume table of contents   
View Article: PDF

[6] Steve Alpern, Joseph Auslander and Cesar E. Silva. The mathematical work of John C. Oxtoby. Contemporary Mathematics 678 (2016) 43-51.
Book volume table of contents   
View Article: PDF

[7] Joanna Kułaga-Przymus, Mariusz Lemańczyk and Benjamin Weiss. Hereditary subshifts whose simplex of invariant measures is Poulsen. Contemporary Mathematics 678 (2016) 245-253.
Book volume table of contents   
View Article: PDF

[8] S. Bezuglyi and O. Karpel. Bratteli diagrams: Structure, measures, dynamics. Contemporary Mathematics 669 (2016) 1-36.
Book volume table of contents   
View Article: PDF

[9] Juan Wang and Yongluo Cao. The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism. Proc. Amer. Math. Soc. 144 (2016) 119-128.
Abstract, references, and article information   
View Article: PDF

[10] Jared Hallett, Lucas Manuelli and Cesar E. Silva. On Li-Yorke measurable sensitivity. Proc. Amer. Math. Soc. 143 (2015) 2411-2426.
Abstract, references, and article information   
View Article: PDF

[11] e. H. el Abdalaoui and M. G. Nadkarni. Calculus of generalized Riesz products. Contemporary Mathematics 631 (2015) 145-180.
Book volume table of contents   
View Article: PDF

[12] Vladimir Dragović and Milena Radnović. Bicentennial of the Great Poncelet Theorem (1813--2013): Current advances. Bull. Amer. Math. Soc. 51 (2014) 373-445.
Abstract, references, and article information   
View Article: PDF

[13] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[14] Peyman Eslami and Pawel Góra. Stronger Lasota-Yorke inequality for one-dimensional piecewise expanding transformations. Proc. Amer. Math. Soc. 141 (2013) 4249-4260.
Abstract, references, and article information   
View Article: PDF

[15] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[16] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF

[17] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF

[18] Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti. Optimal expansions in non-integer bases. Proc. Amer. Math. Soc. 140 (2012) 437-447. MR 2846313.
Abstract, references, and article information   
View Article: PDF

[19] Bryna Kra. Poincaré recurrence and number theory: thirty years later. Bull. Amer. Math. Soc. 48 (2011) 497-501. MR 2823016.
Abstract, references, and article information   
View Article: PDF

[20] Asger Törnquist. On the pointwise implementation of near-actions. Trans. Amer. Math. Soc. 363 (2011) 4929-4944. MR 2806696.
Abstract, references, and article information   
View Article: PDF

[21] Mariusz Lemańczyk, François Parreau and Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proc. Amer. Math. Soc. 139 (2011) 185-199. MR 2729082.
Abstract, references, and article information   
View Article: PDF

[22] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] François Baccelli and Takis Konstantopoulos. Stationary flows and uniqueness of invariant measures. Quart. Appl. Math. 68 (2010) 213-228. MR 2662999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Alexander S. Kechris. Induced representations and actions. Math. Surveys Monogr. 160 (2010) 203-205.
Book volume table of contents
View Article: PDF

[25] Alexander S. Kechris. Semidirect products of groups. Math. Surveys Monogr. 160 (2010) 223-225.
Book volume table of contents
View Article: PDF

[26] Alexander S. Kechris. Wiener chaos decomposition. Math. Surveys Monogr. 160 (2010) 193-196.
Book volume table of contents
View Article: PDF

[27] Alexander S. Kechris. The space of unitary representations. Math. Surveys Monogr. 160 (2010) 207-222.
Book volume table of contents
View Article: PDF

[28] Alexander S. Kechris. Cocycles and cohomology. Math. Surveys Monogr. 160 (2010) 125-186.
Book volume table of contents
View Article: PDF

[29] Alexander S. Kechris. Measure preserving automorphisms. Math. Surveys Monogr. 160 (2010) 1-59.
Book volume table of contents
View Article: PDF

[30] Alexander S. Kechris. The space of actions. Math. Surveys Monogr. 160 (2010) 61-124.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia